Mathematical Research Letters

Volume 22 (2015)

Number 4

A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial

Pages: 1047 – 1060

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n4.a5

Authors

Oliver Dasbach (Department of Mathematics, Louisiana State University, Baton Rouge, La., U.S.A.)

Anastasiia Tsvietkova (Department of Mathematics, University of California at Davis)

Abstract

We give a refined upper bound for the hyperbolic volume of an alternating link in terms of the first three and the last three coefficients of its colored Jones polynomial.

2010 Mathematics Subject Classification

57M25, 57M27, 57M50

Full Text (PDF format)